# SDR MASA2018052113244

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 20,536 hours, 18,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY LIGHTS INOPERATIVE.
